# SDR SWIA202055874

- Difficulty date: November 22, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ATTACH ANGLE FOR FWD WING-TO-FUSELAGE FAIRINGS AT APPROXIMATELY FS629.00 IS CORRODED IN MULTIPLE LOCATIONS (MARKED)   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED ATTACH ANGLE (STRAP) FOR FWD-TO- FUSELAGE FAIRING AT APPROXIMATELY FS 629.00. REF. CRJ900, SRM 51-42-06-001-001-A01, SRM 51-42-15-001-001-A01
